# SDR AALA20100504TUL03

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT BEAM WEB STRAP.  REMOVED CORRODED STRAP INSTALLED MANUFACTURED STRAP PER EA MD80-51-010490.
